www.uhasselt.be
DSpace

Document Server@UHasselt >
Research >
Research publications >

Please use this identifier to cite or link to this item: http://hdl.handle.net/1942/3646

Title: ON THE CONTINUOUS DEPENDENCE OF THE SMOOTH CHANGE OF COORDINATES IN PARAMETRIZED NORMAL-FORM THEOREMS
Authors: BONCKAERT, Patrick
Issue Date: 1993
Publisher: ACADEMIC PRESS INC JNL-COMP SUBSCRIPTIONS
Citation: JOURNAL OF DIFFERENTIAL EQUATIONS, 106(1). p. 107-120
Notes: BONCKAERT, P, LIMBURGS UNIV CENTRUM,B-3590 DIEPENBEEK,BELGIUM.
URI: http://hdl.handle.net/1942/3646
ISI #: A1993MN36800007
ISSN: 0022-0396
Type: Journal Contribution
Appears in Collections: Research publications

Files in This Item:

There are no files associated with this item.

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.